.
.

Amoxicillin Rash, Redness of the Skin due to Allergic Reactions

Some antibiotics sometimes cause various side effects in children, whether it's diarrhea, dizziness, or loss of appetite. Amoxicillin is one of the antibiotics that can cause a child's body to experience a reddish rash. This condition is known as the amoxicillin rash. What should be done if the child has amoxicillin allergy symptoms?

What is an amoxicillin rash?

Amoxicillin Rash, Redness of the Skin due to Allergic Reactions

Amoxicillin is a type of antibiotic that is usually used to treat bacterial diseases, such as ear infections, sore throat, to pneumonia. As with other types of antibiotics, amoxicillin can also cause various side effects, including rashes. The amoxicillin rash can be experienced by anyone, but usually, the children who experience it most often.

Launching from Medical News Today, health experts have not been able to ascertain what actually caused this rash due to amoxicillin. However, it is most likely due to allergic reactions to penicillin antibiotic drugs, which are the 'family' of amoxicillin.

The rash caused by amoxicillin can vary depending on how allergic the person is to this antibiotic. Take for example, if the child has itching which then causes a red or white lump on the skin, the sign is that he is indeed allergic to amoxicillin.

The child is said to be allergic to amoxicillin when the rash appears right after the drug is taken. However, different if the rash that appears on the skin in the form of flat red spots, and only arise around 3-10 days after taking the drug Amoxicillin. That is, the possibility of a child experiencing an amoxicillin allergy is not too large.

Is the amoxicillin rash dangerous?

The amoxicillin rash is actually harmless and can be cured with proper treatment. However, the amoxicillin rash experienced by children may worsen over time. Especially if this condition is not immediately realized and given proper care.

How to treat amoxicillin allergies?

The easiest way to get rid of a rash due to amoxicillin allergy is to stop taking the medicine. If the child only has a rash without any other symptoms, without taking a long time usually the rash will recover by itself.

Conversely, if it turns out that the symptoms experienced by the child include itching on the skin, difficulty breathing, swelling of the face or lips, the sign that the child needs treatment can relieve all of these symptoms. Consult with your doctor to get the best breakfast.

Your doctor may recommend a Benadryl allergy medication or steroid cream so that the itchiness and redness of the skin rash heal quickly and subside.